# SDR CA190308025

- Difficulty date: March 6, 2019
- Submitted: August 14, 2020
- Operation: General aviation
- Make and model: Cessna 210L
- Aircraft time: 14,510 hours
- Engine: Cont IO520L
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 537296
- Condition: Cracked
- Location: Nr 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) OIL NOTED ON LOWER COWLING, INSPECTION SHOWED OIL LEAKING FROM PUSHROD HOUSING ON NR 1 CYLINDER. PART REMOVED AND FOUND TO BE CRACKED AROUND 50% OF ITS CIRCUMFERENCE AT THE SPRING RETENTION FERRULE.
